# SDR CALA2025050504454

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 63,993 hours, 26,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR OVERWING EMERGENCY EXIT DOOR EMERGENCY LIGHT INOP. SUPPORT TASK NSA EMX NR 00001 REVIEWED SDR INFORMATION REMOVED AND REPLACED FUSE ON M1671 BATTERY POWER SUPPLY IAW B737NG AMM 33-51-06-960-804 AND B737NG WDM 33-51-13. EMERGENCY EXIT LIGHT OPERATIONAL CHECKED GOOD IAW B737NG AMM 33-51-00-720-801. DATA WAS TRANSCRIBED FOR NSA EMX N/R 00001.
